Alert archive / Colorado / Red Flag Warnings in 2009

Red Flag Warning 2, NWS Denver/Boulder, CO

January 22, 200913 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Jan 22, 2009, 5:44 AM MST for 13 counties in Colorado. It took effect at Jan 22, 2009, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2009, 5:44 AM MST (12:44 UTC)
In effect from
Jan 22, 2009, 11:00 AM MST
Expired
Jan 22, 2009, 6:00 PM MST
In force
7 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 39 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 0.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5130 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KBOU 221244
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
544 AM MST THU JAN 22 2009

......RED FLAG WARNING TODAY FROM 1100 TO 1800 MST...FOR FRONT
RANGE FOOTHILL ZONES 215 AND 216 BELOW 8000 FEET...AND FOR THE
I-25 URBAN CORRIDOR ZONES 238..239..240 AND 241 IN NORTHEAST 
COLORADO...

.ONE MORE DAY OF UNSEASONABLY WARM AND VERY DRY CONDITIONS WILL
BE ACCOMPANIED BY PERIODS OF GUSTY CHINOOK WINDS RESULTING IN 
CRITICAL WILDLAND FIRE CONDITIONS IN AND NEAR THE FRONT RANGE
FOOTHILLS IN NORTHERN COLORADO. MINIMUM RELATIVE HUMIDITIES WILL
RANGE FROM 5 TO 15 PERCENT WITH MAXIMUM TEMPERATURES IN THE 60 TO
70 DEGREE RANGE. THIS IS AS MUCH AS 25 DEGREES ABOVE AVERAGE FOR
THE DATE. FURTHERMORE WEST WINDS IN AND NEAR THE FOOTHILLS ARE
EXPECTED TO INCREASE LATER THE MORNING...WITH GUSTS THIS AFTERNOON
TO 40 MPH IN THE FOOTHILLS AND TO 30 MPH ON THE NEARBY PLAINS.

FUELS ARE ALSO QUITE DRY IN THE AREA WITH NO PRECIPITATION IN THE
AREA FOR SOME TIME. THESE CRITICAL WILDLAND FIRE CONDITIONS ARE
EXPECTED TO IMPROVE THIS EVENING WITH DRY DOWNSLOPE WINDS
SUBSIDING...AND A SHIFT TO A MORE HUMID EAST WIND OVERNIGHT WITH
A WEAK COLD FRONT BACKING INTO NORTHEAST COLORADO.

COZ215-216-238>241-222045-
/O.NEW.KBOU.FW.W.0002.090122T1800Z-090123T0100Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...LARAMIE RIVER VALLEY...
NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY...
EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE...
TARRYALL...WESTCREEK...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR
544 AM MST THU JAN 22 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON. 

UNSEASONABLY WARM TEMPERATURES...GUSTY WEST WINDS AND VERY LOW
RELATIVE HUMIDITIES WILL COMBINE WITH VERY DRY FUELS TO PRODUCE 
CRITICAL WILDLAND FIRE CONDITIONS IN AND NEAR THE FRONT RANGE 
FOOTHILLS LATE THIS MORNING THROUGH THIS AFTERNOON. FOOTHILL
AREAS BELOW 8000 FEET AND LOWER ELEVATIONS WEST OF I-25 ARE MORE
LIKELY TO SEE THESE CONDITIONS DEVELOP.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
BAKER
2 follow-up statements
000 
WWUS85 KBOU 221913
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
1213 PM MST THU JAN 22 2009

...RED FLAG WARNING UNTIL 1800 MST FOR THE FRONT RANGE FOOTHILLS
BELOW 8000 FEET AND THE I-25 URBAN CORRIDOR...FIRE WEATHER ZONES
215...216...AND 238 THROUGH 241...FOR GUSTY WINDS...UNSEASONABLY
WARM TEMPERATURES...AND LOW HUMIDITIES...

.ONE MORE DAY OF UNSEASONABLY WARM AND VERY DRY CONDITIONS WILL
BE ACCOMPANIED BY PERIODS OF GUSTY CHINOOK WINDS RESULTING IN
CRITICAL WILDLAND FIRE CONDITIONS IN AND NEAR THE FRONT RANGE
FOOTHILLS TODAY.

THE CRITICAL WILDLAND FIRE CONDITIONS ARE EXPECTED TO IMPROVE
THIS EVENING WITH DRY DOWNSLOPE WINDS SUBSIDING...AND A SHIFT TO A
MORE HUMID EAST WIND OVERNIGHT WITH A WEAK COLD FRONT BACKING INTO
NORTHEAST COLORADO.

COZ215-216-238>241-230100-
/O.CON.KBOU.FW.W.0002.000000T0000Z-090123T0100Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...LARAMIE RIVER VALLEY...
NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY...
EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE...
TARRYALL...WESTCREEK...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR
1213 PM MST THU JAN 22 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON FOR THE FRONT RANGE FOOTHILLS BELOW 8000 FEET AND
THE I-25 URBAN CORRIDOR...FIRE WEATHER ZONES 215...216...AND 238
THROUGH 241...FOR GUSTY WINDS...UNSEASONABLY WARM TEMPERATURES...
AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

MINIMUM RELATIVE HUMIDITIES WILL DROP TO AROUND 15 PERCENT AS
TEMPERATURES TOP OUT IN THE MID TO UPPER 60S. FURTHERMORE...WEST
WINDS WILL BLOW AT 15 TO 25 MPH WITH GUSTS BETWEEN 30 AND 40 MPH.

FUELS ARE ALSO QUITE DRY IN THE AREA WITH NO PRECIPITATION FALLING IN
THE AREA FOR SOME TIME. RAPID FIRE GROWTH IS POSSIBLE IN DRY
GRASSES...INCLUDING PASTURE AND RANGELAND.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

BARJENBRUCH
000 
WWUS85 KBOU 230107
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
607 PM MST THU JAN 22 2009


COZ215-216-238>241-230215-
/O.EXP.KBOU.FW.W.0002.000000T0000Z-090123T0100Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...LARAMIE RIVER VALLEY...
NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY...
EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE...
TARRYALL...WESTCREEK...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR
607 PM MST THU JAN 22 2009

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jan 22, 4:10 AM MST, 1 hour 34 minutes earlier.

Area forecast discussion, Jan 22, 4:10 AM MST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE DENVER CO
410 AM MST THU JAN 22 2009

.SHORT TERM...TALL UPPER RIDGE DOMINATING WESTERN WEATHER LAST
SEVERAL DAYS GRADUALLY LOSES ITS GRIP ON THE REGION BEGINNING TODAY
AS A SERIES OF PROGRESSIVE SHORTWAVE TROUGHS MOVE IN OFF THE EASTERN
PACIFIC. THE FIRST OF THESE TROUGHS NOW JUST OFF THE WEST COAST. AS
THIS WAVE MOVES ONSHORE SO DOES A BROAD AREA OF CLOUD AND
PRECIPITATION WITHIN ITS WARM SECTOR. MODELS FCST THE LEADING
EDGE OF MOISTURE...INITIALLY AT MID-HIGH LEVELS...OVER WESTERN
COLORADO THIS MORNING AND OVER THE N-CNTRL MTNS OF OUR CWFA BY EARLY
THIS AFTERNOON. FCST SOUNDINGS AND CROSS SECTIONS SHOW THIS MOISTURE
LOWERING THROUGH THE AFTERNOON AS MTN TOP WINDS TAKE ON A WLY
COMPONENT. WHILE MOISTURE LOOKS TO INCREASE ON THE WEST SLOPE THIS
AFTERNOON...INSTABILITY REMAINS WEAK WITH 700-500MB LAPSE RATES
BARELY 6C/KM.  BY MID TO LATE AFTERNOON WEAK OROGRAPHIC LIFT MAY
GENERATE A FEW -SHSN OVER THE MTN RIDGES...MORE SO IN ZONE 31.

EAST OF THE MTNS...DOWNSLOPE WARMING AND DRYING WILL CONTINUE FOR
ONE MORE DAY...AND WITH SFC PRESSURES FALLING ON THE PLAINS THROUGH
THE DAY...SHOULD SEE GUSTY CHINOOK WINDS AT TIMES IN AND NEAR THE
FRONT RANGE FOOTHILLS THROUGH LATE THIS AFTERNOON. MODEL WIND FIELDS
SHOW THE STRONGEST WIND SPDS THIS AFTERNOON WITH GUSTS POTENTIALLY
TO 45 MPH IN THE FOOTHILLS AND AROUND 30 MPH ON THE NEARBY PLAINS.
IN THIS SAME AREA...SHOULD SEE LATE MORNING AND AFTERNOON TEMPS IN
THE 60-70F RANGE EVEN WITH A FAIR AMOUNT OF MID AND HIGH CLOUD
COVERAGE...AND RELATIVE HUMIDITIES IN THE 5-15% RANGE. SO WITH THE
VERY DRY FUELS WILL ISSUE A RED FLAG WARNING FOR FOOTHILL ZONES
35-36 BELOW 8000 FEET AND I-25 URBAN CORRIDOR ZONES 38-41. GREATEST
RISK FOR WILDLAND FIRE GROWTH WILL EXIST MAINLY IN AREAS WEST OF
I-25.

TONIGHT...SHOULD SEE THE GUSTY WLY WINDS IN AND NEAR THE FOOTHILLS
EASING WITH A REVERSAL IN PRESSURE ON THE PLAINS AS SFC WINDS
GRADUALLY TURN N-NELY WITH HIGH PRESSURE NOSING IN FROM NERN
WYOMING. ALTHOUGH THE HIGHER FOOTHILLS MAY STILL SEE GUSTY NWLY
WINDS UNTIL LATE EVENING. WITH THE SHIFT IN WINDS...SHOULD SEE
DEWPTS INCHING UP OVERNIGHT WITH THE LOWEST DEWPT SPREADS OUT ACROSS
THE NERN CORNER OF THE STATE BY MORNING. CLOSER TO THE FRONT RANGE
BNDRY LAYER AIR EXPECTED TO REMAIN QUITE DRY MOST OF THE NIGHT EVEN
WITH UPSLOPE FLOW AFTER MIDNIGHT. NAM AND GFS INDICATE A DEEP LAYER
OF SATURATED AIR AND WEAK QG ASCENT ACROSS THE NORTHEAST CORNER OF
THE CWFA LATE TONIGHT. SO HAVE ADDED A SLIGHT CHANCE FOR -SHSN OUT
THERE AFTER 06Z/FRI. IN THE HIGH COUNTRY...WITH THE WLY FLOW
STRENGTHENING AND DEPTH OF THE MOIST LAYER INCREASING HAVE RAISED
POPS TO LIKELY IN MTN ZONES 31..33 AND 34 AFTER MIDNIGHT...WITH
LIGHT ACCUMULATIONS BY MORNING. LOCAL OROGRAPHIC SNOW MODEL CAME UP
WITH 1-3 SNOW TOTALS IN THE PARK AND GORE RANGES AND LESS THAN 2
INCHES ELSEWHERE.

.LONG TERM...A CHANGE IN THE WEATHER IS COMING ACROSS THE CWA ON
FRIDAY AS SEVERAL WEAK DISTURBANCES MOVE OVER THE REGION ON FRIDAY
AND SATURDAY. A WEAKENING UPPER LEVEL TROF COMING OFF THE CENTRAL CA
COAST WILL MERGE WITH A DISTURBANCE IN THE NRN BRANCH ALONG WITH A
SFC COLD FRONT. THE FRONT EXPECTED TO MOVE ACROSS ERN CO LATE
TNT/FRI AM WITH DEVELOPING SHALLOW UPSLOPE BEHIND IT AND COLDER
TEMPERATURES. THE MSTR WILL TAKES ITS TIME TO MOISTEN UP SO MOST OF
THE PRECIP WOULD BE FRI AFTN/EVENING ACROSS EASTERN CO. BIGGEST
CHANGE WILL BE TEMPS AS WE WILL DROP A GOOD 30 DEGREES COLDER.
OVERALL...NOT THAT EXCITED ABOUT PRECIP CHANCES AS FORCING ALOFT IS
QUITE WEAK ALONG WITH LOW LAPSE RATES AND ONLY SHALLOW UPSLOPE
FLOW. RAISES POPS SLIGHTLY ACROSS EASTERN CO AS THE MSTR APPEARS
DEEP ENOUGH TO AT LEAST GENERATE A BIT OF LIGHT PRECIP. THERE WILL
ALSO BE SOME LIGHT SNOW SPREADING ACROSS THE MTNS ON FRIDAY BUT
AGAIN LAPSE RATES ONLY 4-5C/KM AND OROGRAPHIC FLOW IS FROM THE SW AT
AROUND 15KT. LOCAL SNOW MODEL ABLE TO SQUEEZE OUT ADVISORY AMOUNTS
IN ZONE 31...OTHERWISE AMOUNTS UNDER ADVISORY CRITERIA. WILL NOT
ISSUE ANY ADVISORIES FOR NOW SINCE PERIOD OF SNOW IS STILL LATE 2ND
THRU 4TH PERIODS.

AIRMASS DRYS OUT ON SATURDAY ACROSS ERN CO AS WEAK RIDGING ALOFT
BUILDS OVER CO WHILE THERE IS STILL SOME MSTR OVER THE MOUNTAINS FOR
CONTINUED SCATTERED SNOW SHOWERS. BY EARLY NEXT WEEK...BOTH
GFS/EUROPEAN DROP ANOTHER LOW PRESSURE SYSTEM OFF THE SRN CA COAST.
THIS WILL CONTINUE A MOIST...SOUTHWEST FLOW ACROSS WESTERN CO BUT
NOT CONDUCIVE TO A LOT OF SNOW FOR THE NORTH CENTRAL MOUNTAINS.
ANOTHER FRONTAL SYSTEM MAY DROP ACROSS EASTERN CO LATE SUNDAY AND
MONDAY FOR ANOTHER SLIGHT CHC OF SNOW/COLDER TEMPS. THIS ALREADY
HANDLED IN GRIDS SO LITTLE CHANGES IN THE OUT PERIODS. THE MODELS
ARE QUITE DIFFERENT IN HANDLING THIS NEXT EASTERN PAC TROF FOR NEXT
WEEK WITH THE GFS THE MOST PROGRESSIVE.

&&

.AVIATION...VFR CONDITIONS WILL REMAIN IN PLACE THROUGH FRIDAY
MORNING. WEST/NORTHWEST WINDS WILL TURN TO NORTH/NORTHEAST OVERNIGHT
AS A WEAK FRONTAL BOUNDARY BACKS IN ACROSS NORTHEAST COLORADO.
COULD  SEE WEST/NORTHWEST WINDS GUSTING TO 25 KNOTS THIS AFTERNOON
AT DIA.
&&

.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TODAY FROM 11 AM
TO 6 PM MST...FOR FOOTHILL ZONES 35-36 BELOW 8000 FEET AND I-25
URBAN CORRIDOR ZONES 38-41.

BAKER/ENTREKIN
Hazardous weather outlook, Jan 21, 11:08 AM MST, 18 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1108 AM MST WED JAN 21 2009

COZ030>051-221300-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1108 AM MST WED JAN 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE UNSEASONABLY WARM AND DRY CONDITIONS OF THE PAST SEVERAL DAYS
WILL RETURN TO MORE SEASONAL VALUES FOR THE END OF THE WEEK AND OVER
THE WEEKEND.  A WEAK COLD FRONT WILL MOVE INTO THE REGION ON
FRIDAY...BRINGING WITH IT A CHANCE OF SNOW IN THE MOUNTAINS AND
ACROSS THE PLAINS.  A SECOND COLD FRONT MAY MOVE INTO THE AREA EARLY
NEXT WEEK WITH ANOTHER CHANCE OF SNOW IN THE MOUNTAINS AND POSSIBLY
ACROSS PLAINS.  SNOW ACCUMULATIONS WITH THESE WEATHER SYSTEMS WILL
BE LIGHT AND PRIMARILY IN THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

BARJENBRUCH/DANKERS

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 2:11 PM MSTWinter Weather AdvisoryBOUGrand, Jackson27 hr

Nearby

Red Flag Warnings in Colorado, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.